EconPapers    
Economics at your fingertips  
 

Commuting Quasihomogeneous Toeplitz Operator and Hankel Operator on Weighted Bergman Space

Jun Yang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We characterize the commuting Toeplitz operator and Hankel operator with quasihomogeneous symbols. Also, we use it to show the necessary and sufficient conditions for commuting Toeplitz operator and Hankel operator with ordinary functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/408168.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/408168.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:408168

DOI: 10.1155/2013/408168

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:408168